# SDR QXEA2014005070039

- Difficulty date: May 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 4,967 hours, 5,232 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fadec
- Part number: 312240016
- Part serial: 11110017
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 4,961 hours, 5,225 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN DESCENT NR 1 ENG FADEC CAUTION AND POWERPLANT MESSAGE ILLUMINATED. RETURNED TO FIELD.  LANDING UNEVENTFUL.  FOUND FAULT CODE 912 ON NR 1 ENGINE, CH A & B.  CLEARED IAW AMM TASK 73-21-00-070-801 & 61-20-36-070-801.  REPLACED NR 1 FADEC AS A PRECAUTIONARY MEASURE IAW AMM TASK 73-212-01-000-801 & 73-21-01-400-801.  NO FAULTS OR CAUTIONS.  PERFORMED A GROUND IDLE RUN IAW AMM TASK 71-00-00-868-811 TWICE.  NO FADEC CAUTION OR POWERPLAND MESSAGE.  FOUND FAULT CODE 736 ON CH B NR 1 ENGINE.  NR 1 FADEC CAUTION OR POWERPLANT MSG NEVER ILLUMINATED.  RETURNED TO SERVICE.
